Cargando información...
FuenteJournal of Mathematical Analysis and Applications | Cuartil año de publicaciónNo disponible | Volumen475 |
Issue2 | Páginas1493 - 1501 | pISSNNo disponible |
ISSN0022-247X | Perfil OpenAlexhttps://openalex.org/S151579836 | |
| Minciencias ID | ART-0000252913-90 | Scienti ID | 0000252913-90 | Pdf URL | https://www.sciencedirect.com/science/article/pii/S0022247X19302483 |
|---|---|---|---|---|---|
| Open_access URL | https://doi.org/10.1016/j.jmaa.2019.03.028 | Scholar citations URL | https://scholar.google.com/scholar?cites=17916785960068525810&as_sdt=2005&sciodt=0,5&hl=en | Doi URL | https://doi.org/10.1016/j.jmaa.2019.03.028 |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A8i6XSuc1pfgJ%3Ascholar.google.com&btnG= | Openalex URL | https://openalex.org/W2923105567 | ||